I have a black patch on my back which is almost circular and is itching constantly. It has become quite big in the last three to four months. Can you please suggest what it could be and what I can do?
It feels good when I put hot water on it. And it becomes very dry. It has a small line on its edges. The itching is happening continuously. It subsides a bit when I apply moisturizer. But the black patch seems to become darker.
Welcome to icliniq.com.
Can you attach the picture of the lesion for an accurate diagnosis and treatment plan? Please attach a picture of it.
Thank you doctor,
Can you please suggest what cream or medicine should I take. Any diet changes?
Welcome back to icliniq.com.
I have seen the pictures (attachment removed to protect patient identity).
It is a fungal infection (Tinea). Use Luliconazole cream twice daily for 15 days. Tablet Widcet 5 mg twice daily for 15 days (if itching). Fucidin cream (Fusidic acid) at daytime for seven days.
Some of the causes may be:
Wearing tight clothes with improper aeration.
Too much sweat (humid and moist body part favors the growth of fungus).
- Wear loose clothes with proper aeration.
- Wash hands.
- Keep skin dry (as fungus prefers warm moist temperature).
- Take a bath properly (add neem leaves to water or any antiseptic liquid like Savlon or Dettol).
- Do not share your belongings.
- Wash clothes separately.
Follow up for any doubts.
Was this answer helpful?|
I suggest you try using Fucibet cream (Betamethasone and Fusidic acid) twice daily for seven days over the affected area ... Read fullCan smoking cause red and black patches in the mouth?
.. and black patches which are painful are mostly oral ulcers. The blackish color should be the effect of the smoking habit. With the history you have given, I suspect it to be nicotine stomatitis, which is ulcers due to smoking. Vitamin B12 deficie... Read fullHow to remove the black patches and pores on cheek?
.. read your query. Black patches over the face may be most commonly postinflammatory pigmentation which occurs usually after acne (pimples) or any trauma. It can also occur due to sun damage which is termed as melasma .. ... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now